T O P I C R E V I E W
Member # 107777
posted 06-23-2013 09:46 AM
I think I'm just being paranoid but it's worth a shot to ask and make sure.
I'm supposed to get my period around 6/22-23 but I've been pretty irregular for the past month. My period last month was 5/22 to 5/28. My boyfriend and I fooled around on the 14th and 15th of this month.Both times his penis didn't enter me. On the 14th he ejected on me (belly button up) and I went to shower it off right after with only hot water. On the 15th we both had clothes on. He had only his underwear on and I noticed it was wet with precum. I grinded on him with my jean shorts and cotton underwear on. I'm not sure if he cumed at all during the night which is what's making me worried that I might be pregnant even though it's highly unlikely after all the articles I read. On the 17th I ate a lot because my family cooked throughout the day for father's day,making my stomach extra big than normal. So the next few days I didn't eat as much because I still felt full I guess. I remember on the 18th and 19th I felt nauseous and my stomach was still protruding a little. I got scared that it was a pregnancy sign. I've been stressing so much the past couple of days, waiting for my period and still thinking there's a chance I could have gotten pregnant. I know this is delaying it even more. After telling my mom 2 days ago (6/21), she gave me 5 birth control pills (Aviane) to use as EC. It was 6 days after my supposed unprotected sex day so I'm worried that there's a chance I'm not completely out of the woods yet. I ate another 5 pills 12 hours later. I woke up yesterday (6/22) feeling fine. A little bit dizzy, probably from the bc pills, so I took an iron supplement. I noticed that there was a tiny smear of light brown on my pantyliner I was wearing too this morning. I thought it was a sign of pre period so I didn't worry too much. Am I right or is this a side effect of bc pills?? I only took the bc pills yesterday. I've never been on them ever. I checked my underwear half an hr ago and saw the same light brown on my underwear but this time there was some mucus like discharge (the same color as the smear but a little lighter). Should I be worried at all???
Member # 103145
posted 06-23-2013 10:15 AM
From what you describe there was no pregnancy risk. You can see for yourself here and here. Taking 10 birth control pills can do a number on your body and I think it's likely that your cycle may be irregular due to taking the 10 birth control pills as EC. How do you feel about taking 10 birth control pills? Does that concern you?
Member # 107777
posted 06-23-2013 10:20 AM
Thank you! I feel more relieved. I've been stressing about it way too much. Taking the 10 pills really messed with my body. I only took it because I was scared something did happen. I don't think I'd ever take birth control again. The side effects weren't worth it and it scared me into thinking I was pregnant even more
Member # 103145
posted 06-23-2013 10:28 AM
asujo, I'm so glad I could help and that you are feeling relieved.
Taking 10 birth control pills in 12 hours is definitely not how the pills are meant to be used. I think it would be a good idea to touch base with a doctor and find out if there are any health risks, especially if you are still not feeling quite right. What do you think? Reading the articles I linked to earlier is a great way to know what risks come along with different sexual activity and to avoid finding yourself this stressed out in the future.